# SDR AU960075

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150L
- Engine: Cont O200A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 040010730
- Condition: Corroded
- Location: Elevator Control
- Component: 040010728
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR REAR TRIM CABLES PN 0400107-28 AND PN 0400107-30  SEVERELY RUSTED AND FRAYED - 75% OF STRANDS BROKEN - PROBLEM SHOULD HAVE BEEN FOUND DURING PERIODIC INSPECTIONS - PERSONEL/MAINTENANCE ERROR
